# SDR IXXA0400015O

- Difficulty date: March 17, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 84,789 hours, 35,733 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503
- Part serial: MR32331627
- Condition: Leaking
- Location: Lt Mlg
- Part time: 84,789 hours, 35,733 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM VTBU TO RJTY NOTED HYD FLUID AND PRESSURE LOSS.  CREW FOLLOWED ABNORMAL CHECKLIST, PROCEEDED TO RJTY FOR AN UNEVENTFUL LANDING.  MX DISCOVERED LEFT MLG BOGIE TRIM CYLINDER LEAKING AND REPLACED THIS COMPONENT.  SYSTEM LEAKS AND OPS CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
